出处
《数学译林》
北大核心
1994年第4期296-301,共6页
MATHEMATICS
同被引文献39
-
1Almeida Satons M H. Inverse transversal congruence extensions. Comm. Algebra, 1998, 26(3): 889-898.
-
2Blyth T S and McFadden R B. Natually ordered regular semigroups with a greatest idempotent. Proc. Roy.Soc. Edinburgh, 1981, 91A: 107-122.
-
3Blyth T S and McFadden R B. Regular semigroups with a multiplicative inverse transversal. Proc. Roy.Soc. Edinburgh, 1982, 92A: 253-270.
-
4Blyth T S and McFadden R B. On the construction of a class regular semigroups. J. Algebra, 1982, 81:1-22.
-
5Blyth T B and Almeida Satons M H. On naturally ordered regular semigroups with biggest idempotent.Comm. Algebra, 1993, 21: 1761-1771.
-
6Blyth T B and Almeida Satons M H. Amenable ordered on orthodox semigroups. J. Algebra, 1994, 109:49-70.
-
7Blyth T B and Almeida Satons M H. On weaklly multiplicative inverse transversals. Proc. Edinburgh Math.Soc., 1994, 37: 91-99.
-
8Blyth T B and Almeida Satons M H. Congruences associated with inverse transversal. Collect Math., 1995,46: 35-48.
-
9Blyth T B and Almeida Satons M H. A simplistic approach to inverse transversals. Proc. Edinburgh Math.Soc., 1996, 39: 57-69.
-
10Blyth T B and Almeida Satons M H. Invariant semigroups of orthodox semigroups. Semigroup Forum,1996, 52: 163-180.
二级引证文献7
-
1李本星,赵燕,李广安.幂等元集为左正则带的lpp半群[J].曲阜师范大学学报(自然科学版),2005,31(4):31-34. 被引量:1
-
2郭晓永.富足半群的拟理想恰当断面[J].新乡学院学报,2011,28(4):289-290. 被引量:1
-
3郭晓永,费秀海.富足半群的拟理想恰当断面[J].玉溪师范学院学报,2011,27(8):12-15.
-
4张天杰,田振际,史亚兵.带有某种断面的富足半群结构[J].甘肃科学学报,2013,25(4):4-7.
-
5李春华,汪立民,范自柱.具有乘法型B断面富足半群的结构[J].数学进展,2014,43(2):232-242. 被引量:8
-
6郭晓永,刘新泽.关于含逆断面正则半群的平移壳[J].新乡学院学报,2015,32(6):1-3.
-
7郭晓永,赵国喜,刘新泽.含双理想逆断面的正则半群的有效壳[J].宁夏大学学报(自然科学版),2015,36(4):322-324.
;